# SDR ASMF200507001

- Difficulty date: July 1, 2005
- Submitted: July 4, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,212 hours, 31,415 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 95901
- Part serial: 1634
- Condition: Failed
- Location: Stab
- Part time: 27,424 hours, 19,002 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED PRIMARY STAB TRIM STICKS OCCASIONALLY.  COMPENSATION MECHANISM OF HORIZONTAL STABILIZER CHECKED IAW MM 27-40-0, BEING CORRECT.  DURING TESTS, PRIMARY MOTOR OF STABILIZER FAILED.  REPLACED IAW MM 27-40-01.  TESTED CORRECT.
